# SDR EE4Y2025070422633

- Difficulty date: July 4, 2025
- Submitted: July 4, 2025
- Operation: General aviation
- Aircraft: N239BJ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 040
- Aircraft time: 45,375 hours, 30,043 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF SB190-57-0056, WERE FOUND 5 EXISTING FASTENER HOLES WITH OVERSIZED DIAMETER (LOCATED AT SPAR I AND RIBS 8 AND 9). THIS CONDITION WAS REPORTED TO EMB FOR REPAIR INSTRUCTIONS. THIS CONDITION WAS REPAIRED PER ETD2025-190-922232 AND DOCUMENTED UNDER THE COOPESA E.O. COO-EO-2025-22482 DTD JUN 08 2025.
